# SDR COMA0260704

- Difficulty date: December 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 10,378 hours, 10,482 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermister
- Condition: Malfunctioned
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5859 LT WINDOW HEAT CAUTION MESSAGE.  SWAPPED CONTROLLER CONNECTIONS TO THE SPARE THERMISTORS, OPERATIONAL CHECK WAS NORMAL.
